Open Access
2010/2011 Some Estimates of Commutators
Chunping Xie
Author Affiliations +
Real Anal. Exchange 36(2): 405-416 (2010/2011).


By using the boundedness of the maximal and sharp operators on Morrey spaces, we have proved that the commutators \([M_p,b]\) and \([M^{\#},b]\) are bounded on Morrey spaces \(L^{q,\lambda}\) if and only if \(b\) is in BMO and the negative part of \(b\) is in \(L^{\infty}\).


Download Citation

Chunping Xie. "Some Estimates of Commutators." Real Anal. Exchange 36 (2) 405 - 416, 2010/2011.


Published: 2010/2011
First available in Project Euclid: 11 November 2011

MathSciNet: MR3016724

Primary: 46E30

Keywords: commutator , Maximal operator , Morrey space , Sharp operator

Rights: Copyright © 2010 Michigan State University Press

Vol.36 • No. 2 • 2010/2011
Back to Top